Can Vyvanse Cause Heart Attack?

Vyvanse can cause heart attack, stroke, or sudden death, even if taken exactly as prescribed 1.

It’s important to speak to your doctor about any known medical conditions, particularly heart defects or problems.

Abusing this medication can greatly increase the risk of these adverse effects and fatalities.

Is Vyvanse bad for your heart?

One of the more common cardiovascular system side effects is a slightly faster heart rate. You may also have a substantial elevation in heart rate or blood pressure, but this is less common. Vyvanse can also cause problems with circulation.29 Apr 2015

Can Vyvanse cause chest pains?

signs of heart problems–chest pain, trouble breathing, pounding heartbeats or fluttering in your chest, feeling like you might pass out; signs of circulation problems–numbness, pain, cold feeling, unexplained wounds, or skin color changes (pale, red, or blue appearance) in your fingers or toes.

Can you have a heart attack from taking Adderall?

In some cases, Adderall can cause further interference with your blood circulation. Serious side effects of Adderall include heart attack and stroke. Contact your doctor immediately if you experience chest pain, shortness of breath, difficulty breathing, or fainting.25 Sep 2017

Is ADHD medication bad for your heart?

ADHD Drugs Not Linked to Increased Heart Risks in Adults. Dec. 12, 2011 — A study of 150,000 adults taking drugs for attention deficit hyperactivity disorder (ADHD) found no conclusive evidence that the medications increase the risk for heart attack, stroke, or sudden death from heart-related causes.12 Dec 2011